# SDR SWIA200312517

- Difficulty date: October 12, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N196SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120151
- Aircraft time: 35,022 hours, 43,482 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Unsecure
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, NOSE GEAR WOULD NOT RETRACT.  FOUND LEFT NOSE GEAR DOOR NOT PROPERLY LATCHED.  RESECURED LATCH AS REQUIRED.  FUNCTIONAL CHECK OF NOSE GEAR DOORS FOUND GOOD.
